Archived

This topic is now archived and is closed to further replies.

Gaw

Tetracyline Is Not Useful.

16 posts in this topic

Hi all,

I have taken Tetracyline for nearly two months.Initially it worked finely and it is not working now. Sadly many pimples have grown.May I ask if I should go to consult a doctor for a new type of antibiotic?

1 person likes this

Share this post


Link to post
Share on other sites

Topic moved to prescription acne medications forum

Going to your doctor to ask their opinion is a good idea. But with most treatments like this it's usually advised to try them for 3 months first. So maybe give it another month and see how it goes. But of course, see your doctor if you want to discuss treatment or your progress with them.


Started The Acne.org Regimen 2nd July 2013

 


Share this post


Link to post
Share on other sites

I had quite good success with this antibiotic but it took over 4 months to really give me improvements. I'd continue taking it for a few more months if I was you


16th May-27th October 2013

15 Years Old/Female/52kg

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

Also see page 4 on my log for the before and after photos :)

"You can't make a rainbow without a little rain"


Share this post


Link to post
Share on other sites

I'm on the last month (3 month course) of tetracycline (I also use differin 0.1%). I've got a feeling that i'll break out again after I stop the antibiotics :(

Share this post


Link to post
Share on other sites

If I'm honest, there has always been some kind of small spot breakout but I consider that clear. At the minute, I have had a few active spots but I see myself as clear at the minute. If you want to track my progress I update my forum every Sunday when possible. Before treatment, I had about 7 cysts dotted around my cheeks so it's a massive improvement. I just don't know whether it's the differin or tetracycline that's doing it for me :/

I suggest sticking with it until the end of the course, treating acne will 100% always take time and generally it gets worse before it gets better. It did for me and I'm paying for it with PIH. Don't pick your spots! Especially if you are asian like me...

Share this post


Link to post
Share on other sites

Edit: I forgot you weren't using differin. I always assumed differin was the cause of the dryness which I don't really get affected by anymore. Just moisturise after you wash your face :)

Share this post


Link to post
Share on other sites